# SDR AALA202412030291

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 66,944 hours, 27,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG35215
- Condition: Out Of Position
- Location: Zone 800
- Part time: 11,265 hours, 4,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT EMERGENCY SLIDE CASING NOT FLUSH. REPLACED SLIDE ASSEMBLY. PER AMM 25-66.
